Journal article icon

Journal article

STRONGLY SPECTRAL GM-SPACES

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
15
Issue:
APR
Pages:
329-341
Publication date:
1977-01-01
ISSN:
0024-6107
URN:
uuid:b2177336-2dfe-4383-9d25-262532f0afad
Source identifiers:
4247
Local pid:
pubs:4247

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP